# SDR FDEA2018100522771

- Difficulty date: October 2, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 31,819 hours, 17,347 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Missing
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS 664 29-10 0858 02OCT18 OAK FACT U LOGPAGES:2943168 CRUISE AT FL 320, YELLOW HYD PUMP PRESSURE LOW DUE TO NO HYDRAULIC FLUID IN THE YELLOW SYSTEM, CONFIRMED ON GAUGES. SHGN 03OCT18 00:33 OAK U FOUND FLUID DRIPPING OUT OF RT GEAR WELL AT BLOCK  IN. FOUND FLUID RUNNING DOWN YELLOW SYS MANIFOLD & OUT OF THE BASE OF THE YELLOW SYS LOW PRESSURE SW (31WW). REMOVED SWITCH 31WW PER MM 29-13-12-04 & FOUND NO O-RING INSTALLED. INSTALLED NEW SWITCH & PACKING. REQUIRES LK & OPS CK'S. **NOTE** HYD FLUID  WAS STEADILY FLOWING OUT OF MANIFOLD WHEN SWITCH REMOVED, DID NOT HAVE A COMPLETE LOSS OF YELLOW HYD SYS. FACT 03OCT18 04:34 OAK U LEAK CHECK PERFORMED PER AMM 29-00-00-06 WITH YELLOW HYD PUMP AND NR 2 ENG RUN (RAN PER JRH), NO LEAKS NOTED, OK FOR SERVICE.
